MathSciNet Relay Station
MathSciNet bibliographic data
MR1303651 60F15 (60F05 60J15 62G30)
Kesten, Harry; Maller, R. A. Infinite limits and infinite limit points of random walks and trimmed sums. Ann. Probab. 22 (1994), no. 3, 1473–1513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement